# SDR CALA2023120103524

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 84,476 hours, 18,359 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT LAV C SPILLED MASS AMOUNT OF WATER INTO THE GALLEY AND INTO PASSENGER AREA INFO UDATE ONLY, SEE PICTURE UNCLOGGED GALLEY DRAIN AROUND THE DRAIN MAST AREA, REMOVED ABOUT 10 INCHES OF COFFEE GROUNDS IN THE DRAIN LINE RIGHT ON TOP OF FWD DRAIN MAST, SEE PICTURE,CLEANED AREA AND BLANKET AS REQUIRED AT FWD DRAIN MAST. ALL LAVS AND GALLEY OK FOR SERVICE.
